# SDR R61A201209030471

- Difficulty date: September 3, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 21,814 hours, 16,355 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 17004035401
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE NLG RIGHT SPIN BRAKE BRACKET CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NLG RIGHT SPIN BRAKE BRACKET IAW EMB ETD 2011-170-100619 REVA /PERMANENT REPAIR.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
